MAUDE Adverse Event Report: BECTON DICKINSON INFUSION THERAPY SYSTEMS INC. BD VACUTAINER® PUSH BUTTON BLOOD COLLECTION SET; BLOOD SPECIMEN COLLECTION DEVICE

BECTON DICKINSON INFUSION THERAPY SYSTEMS INC. BD VACUTAINER® PUSH BUTTON BLOOD COLLECTION SET; BLOOD SPECIMEN COLLECTION DEVICE
Model Number 367326
Medical Device Problem Code Material Split, Cut or Torn (4008)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/16/2022
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Date of event: unknown.The date received by manufacturer has been used for this field there were multiple device types reported to be involved.The information for the additional device types are as follows medical device type: jka / fpa.Common device name: blood specimen collection device; intravascular administration set there were multiple device types reported to be involved.The information for the additional device types are as follows medical device type: jka / fpa.Common device name: blood specimen collection device; intravascular administration set a device evaluation is anticipated, but has not yet begun.Upon completion of the investigation, a supplemental report will be filed.
 
Event or Problem Description
It was reported when using the bd vacutainer® push button blood collection set, the device experienced cut tubing.This event occurred 3 times.The following information was provided by the initial reporter.The customer stated: the customer reported about cut tubing.
 
Additional Manufacturer Narrative
The following fields were updated due to additional information: d9: device available for evalution?: yes.D9: returned to manufacturer on: 2022-10-12 h.6.Investigation summary: bd received 3 samples and 4 photos from the customer in support of this complaint.The customer samples and photos were evaluated, and the issue of cut tubing was observed.Additionally, 30 retain samples were subjected to a visual test for cut tubing.All of the samples passed exhibiting no cuts or damage to the tubing.Bd is able to confirm the customer¿s reported failure modes of cut tubing based on the customer samples and photo analysis; however, the issue was not observed in the retain testing.The 3 customer samples and photos, along with 100 retention samples from the bd inventory, were subjected to visual testing for preactivation and there was no issue observed relating to preactivation as all the samples passed testing exhibiting an iv needle that had not yet been activated.Bd is unable to confirm the customer¿s reported failure mode of preactivation based on the customer photo, sample and retain analysis.The device history records were reviewed with no issues being identified.There were no related quality notifications.All process and final inspections comply with specification requirements.
 
Event or Problem Description

Brand Name
BD VACUTAINER® PUSH BUTTON BLOOD COLLECTION SET
Common Device Name
BLOOD SPECIMEN COLLECTION DEVICE
Manufacturer (Section D)
BECTON DICKINSON INFUSION THERAPY SYSTEMS INC.
9450 south state street
sandy UT 84070
Manufacturer (Section G)
BECTON DICKINSON INFUSION THERAPY SYSTEMS INC.
9450 south state street
sandy UT 84070
Manufacturer Contact
phillip emmert
9450 south state street
sandy, UT 84070
8015296192
MDR Report Key15492222
Report Number1710034-2022-00552
Device Sequence Number1793019
Product Code JKA
UDI-Device Identifier50382903673266
UDI-Public50382903673266
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K030573
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Other,Foreign,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 11/07/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Expiration Date05/31/2023
Device Model Number367326
Device Catalogue Number367326
Device Lot Number1130321
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/16/2022
Supplement Date Received by Manufacturer11/07/2022
Initial Report FDA Received Date09/27/2022
Supplement Report FDA Received Date11/21/2022
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured05/10/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown